# SDR 2017FA0000649

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: General aviation
- Aircraft: N5027
- Make and model: Lkheed 382
- Aircraft serial: 5027
- Aircraft time: 22,952 hours, 14,281 cycles
- Propeller: Hamstd 54H60117
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 5263852
- Part serial: N234381
- Condition: Cracked
- Location: Front Lip Of Thr
- Part time: 234,381 hours, 3,976 cycles
- Component: Propeller, Hmltnsnstrnd, 54H60117
- Component part number: 54H60117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER RE-INSTALLATION AFTER AND ENGINE CHANGE. A 2" CRACK WAS VISUALLY NOTED FORWARD SURFACE OF THE PROPELLER HUB (BARREL HALF). THE RII INSPECTOR NOTED THE CRACK. AFTER DISASSEMBLING OF THE PROPELLER IT WAS NOTED THE FIRST THREAD OF THE HUB HAD THE CRACK.
